# SDR YENA2021012000069

- Difficulty date: January 14, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 5865
- Aircraft time: 26,697 hours, 8,544 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1493, EWR-STI.  DURING DESCENT BELOW 10,000FT UNTIL LANDING INFLIGHT REPORTED STRONG SMELL FROM ROW 10-BACK OF A/C.  NO MOISTURE PRESENT.  PERFORMED ENGINE RUN WITH THE FLIGHT CREW.  ISOLATED BLEED 1 AND 2 AND PACK 1 AND 2, NO ODOR DETECTED DURING ENGINE RUN.  THIS IS A LEVEL NR 1 ODOR CONDITION COMPLIED WITH INFORMATION NOTICE 2017-T015F SECTION.  A/C OK TO CONTINUE SERVICE.
